# SDR NWAA073653220

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1218
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FORWARD 2 EXIT LIGHTS AND AISLE EMERGENCY LIGHTS IN FIRST CLASS AND FIRST 3 ROWS OF CABIN WERE FLASHING, THEN ON STEADY.  CYCLED COCKPIT EMERGENCY LIGHT SWITCH OFF, THEN TO ARM BUT NO HELP.  LIGHTS EXTINGUISHED 20 MINUTES LATER.  REPLACED FORWARD (10WL) EPSU, TESTS OK.
